C. Tsallis, Possible generalization of Boltzmann-Gibbs statistics, Journal of Statistical Physics, vol.8, issue.1-2, pp.479-487, 1988.
DOI : 10.1007/BF01016429

C. Beck, Generalized statistical mechanics of cosmic rays, Physica A: Statistical Mechanics and its Applications, vol.331, issue.1-2, pp.173-181, 2004.
DOI : 10.1016/j.physa.2003.09.025

C. Tsallis, Entropic nonextensivity: a possible measure of complexity, Chaos, Solitons & Fractals, vol.13, issue.3, pp.371-391, 2002.
DOI : 10.1016/S0960-0779(01)00019-4

M. E. Newman, Power laws, Pareto distributions and Zipf's law, Contemporary Physics, vol.27, issue.5, pp.323-351, 2005.
DOI : 10.1103/PhysRevLett.75.2055

URL : http://arxiv.org/abs/cond-mat/0412004

M. Asadi and I. Bayramoglu, The Mean Residual Life Function of a<tex>$k$</tex>-out-of-<tex>$n$</tex>Structure at the System Level, IEEE Transactions on Reliability, vol.55, issue.2, pp.314-318, 2006.
DOI : 10.1109/TR.2006.874934

M. A. Montfort and J. V. Witter, The Generalized Pareto distribution applied to rainfall depths, Hydrological Sciences Journal, vol.2, issue.2, pp.151-162, 1986.
DOI : 10.1016/0022-1694(85)90108-8

B. Lacour, Statistical Characterization of Active Sonar Reverberation Using Extreme Value Theory, IEEE Journal of Oceanic Engineering, vol.29, issue.2, pp.310-316, 2004.
DOI : 10.1109/JOE.2004.826897

A. C. Cebrian, M. Denuit, and P. Lambert, Generalized Pareto Fit to the Society of Actuaries??? Large Claims Database, North American Actuarial Journal, vol.3, issue.2, pp.18-36, 2003.
DOI : 10.1080/10920277.2003.10596098

J. Pickands, Statistical inference using extreme order statistics, The Annals of Statistics, vol.3, pp.119-131, 1975.

J. Bercher and C. Vignat, A new look at q-exponential distributions via excess statistics, Physica A: Statistical Mechanics and its Applications, vol.387, issue.22, 2008.
DOI : 10.1016/j.physa.2008.05.038

URL : https://hal.archives-ouvertes.fr/hal-00621920

S. Montroll, Maximum entropy formalism, fractals, scaling phenomena, and 1/f noise: A tale of tails, Journal of Statistical Physics, vol.27, issue.2, pp.209-230, 1983.
DOI : 10.1007/BF01012708

E. T. Jaynes, Information Theory and Statistical Mechanics, Physical Review, vol.106, issue.4, 1957.
DOI : 10.1103/PhysRev.106.620

E. T. Jaynes, On the rationale of maximum-entropy methods, Proc. IEEE, pp.939-952, 1982.
DOI : 10.1109/PROC.1982.12425

I. Csiszár, Why Least Squares and Maximum Entropy? An Axiomatic Approach to Inference for Linear Inverse Problems, The Annals of Statistics, vol.19, issue.4, pp.2032-2066, 1991.
DOI : 10.1214/aos/1176348385

B. Lesche, Instabilities of R???nyi entropies, Journal of Statistical Physics, vol.38, issue.2, pp.419-422, 1982.
DOI : 10.1007/BF01008947

P. Jizba and T. Arimitsu, Observability of Rényi's entropy, Physical review, E, vol.69, p.14995541, 2004.